# SDR AU000088

- Difficulty date: January 18, 2000
- Submitted: June 23, 2000
- Operation: Air carrier
- Make and model: Boeing 737476
- Engine: Cfmint CFM563C
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Nut
- Condition: Loose
- Location: Seat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) PASSENGER SEAT 23ABC WOULD NOT LOCK INTO SEAT TRACK. INVESTIGATION FOUND LOOSE LOCKNUTS.
